# SDR R61A2024060700248

- Difficulty date: June 3, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 32,829 hours, 24,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT ON LEFT SIDE OF AC BELOW CAPT WINDOW(JETWAY DAMAGE). REPAIRED IAW ETD2024-170-015344 REV B.  RETURNED TO SERVICE 6/7/2024
